MathSciNet Relay Station
MathSciNet bibliographic data
MR628696 (82i:65054) 65M10
Gottlieb, David; Orszag, Steven A.; Turkel, Eli Stability of pseudospectral and finite-difference methods for variable coefficient problems. Math. Comp. 37 (1981), no. 156, 293–305.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement